The regular-language semantics of second-order Idealized Algol

Guy McCusker, D Ghica

Research output: Contribution to journalArticle

  • 42 Citations
LanguageEnglish
Pages469-502
Number of pages34
JournalTheoretical Computer Science
Volume309
Issue number1-3
StatusPublished - 2003

Cite this

The regular-language semantics of second-order Idealized Algol. / McCusker, Guy; Ghica, D.

In: Theoretical Computer Science, Vol. 309, No. 1-3, 2003, p. 469-502.

Research output: Contribution to journalArticle

@article{6018e3bab3e34f25a230858c7ef9f496,
title = "The regular-language semantics of second-order Idealized Algol",
author = "Guy McCusker and D Ghica",
year = "2003",
language = "English",
volume = "309",
pages = "469--502",
journal = "Theoretical Computer Science",
issn = "0304-3975",
publisher = "Elsevier",
number = "1-3",

}

TY - JOUR

T1 - The regular-language semantics of second-order Idealized Algol

AU - McCusker,Guy

AU - Ghica,D

PY - 2003

Y1 - 2003

M3 - Article

VL - 309

SP - 469

EP - 502

JO - Theoretical Computer Science

T2 - Theoretical Computer Science

JF - Theoretical Computer Science

SN - 0304-3975

IS - 1-3

ER -